Open Access

Operations and isomorphisms in a triangulated Hopf category


Full Text

Coming Soon.





Article Information

TitleOperations and isomorphisms in a triangulated Hopf category
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 4, 37-53
MathSciNet MR1773902
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Volodymyr Lyubashenko, Operations and isomorphisms in a triangulated Hopf category, Methods Funct. Anal. Topology 5 (1999), no. 4, 37-53.


BibTex

@article {MFAT107,
    AUTHOR = {Lyubashenko, Volodymyr},
     TITLE = {Operations and isomorphisms in a triangulated Hopf category},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {4},
     PAGES = {37-53},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=107},
}


All Issues